# SDR DALA2024010200022

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0134220) AFT CARGO TRACK RBL 14 STA 767-827 CORRODED. REMOVED AND REPLACED CARGO TRACK FROM STA 767 TO 827 RBL 14 IAW BOEING 737-800 SRM 53-00-53-2R.
